# SDR ASAA0180057

- Difficulty date: February 11, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105611001
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, TWO OF SIX EXIT IDENTIFIER LIGHT ASSEMBLIES IN THE TAILCONE WERE DETERMINED TO BE DAMAGED.  REPLACED THE L2-849 AND L2-850 EXIT IDENTIFIER LIGHT ASSEMBLIES.  LIGHTS THEN OPERATED PROPERLY.  (M)
